# SDR EIA2006005

- Difficulty date: January 7, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK CREW ESCAPE HATCH DOOR EMERGENCY EXIT SIGN INOP.  REPLACED BATTERY PACK IAW MM 33-51-07, OPS CK OK IAW MM 33-51-00.
